How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: OB GYN
Satisfied Customers: 3588
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your OB GYN Question Here...
DrVasavada is online now

I am at my wits end with terrible itching from Vulvodynia

Customer Question

I am at my wits end with terrible itching from Vulvodynia can u help
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: Amitripilyne and gel saw a dr 4 yrs ago but symptoms went after a few weeks
Assistant: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 1 month ago.
Category: OB GYN
Customer: replied 1 month ago.
Please tell me this will subside
Expert:  DrVasavada replied 1 month ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 1 month ago.

Vulvodynia is mainly painful condition. Itch is usually due to either drying or fungus. Please get tested for presence of fungi and apply clotrimazole lotion 3-4 times along with mild steroid cream once or twice. Oral benadryl or cetirizin will also lessen the itch.

Customer: replied 30 days ago.
Ok in your experience can it dissapear
Expert:  DrVasavada replied 29 days ago.

Yes it will. Also use probiotics.